# SDR VNAA9612002

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Prox Switch
- Part number: 869701
- Condition: Out Of Adjust
- Location: Baggage Door
- Part time: 899 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE PASSING THROUGH 1700 FEET, THE BAGGAGE COMPARTMENT DOOR LIGHT CAME ON.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE BAGGAGE DOOR PROXIMITY SWITCH.  OPERATIONAL CHECKED GOOD, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
